48 yr old male.c/o cough on &off 2 yrs wit expectoration.non diabetic.known htn on stamlo beta since 2 yrs .tlc 7500.AEC 525.cxr attached.lungs cl cl.no H/o fever.is the cough bcoz of the anti htn drug he is using??pl comment

LikeAnswersShare

Atenolol may aggravate obstructive airway disease... Perform a pre and post bronchodialator spirometry to confirm or exclude obstructive airway.. X-ray chest is largely normal.. Also consider GERD and Upper airway like nasal involvement as a cause of chronic cough ...

thank you dr.poddar
0

Does patient smoke ? Though,atenolol and amlodipine are not known to cause cough but I will keep possibility of drugs induced. dechallenge test with one by one can be helpful but don't stop atenolol abruptly.

I don't think stamlo beta is cause of cough. X ray is normal so please advice CT chest Sputum for AFB ENT reference sos

Atenolol can be the reason of cough Change anti HTN drug

X ray plate wnl. exclude TB by doing sputum AFB. look forward to beta blocker action. exclude HOCM. .

Copd emphysema do hrct with expiratory films pft with eosinophilia hetrazan100 mg tds 21 days

Stamlo beta is not responsible for cough,find out other cause

atenolol can produce exacerbation of COPD, CONFIRM COPD with PFT, and stop beta blockers

Cough variant asthma may be one possibility. Also exclude heart failure by doing echocardiography.

respected drs.what abt the elevated eosinophils

The most important cause of eosinophilia are Allergic manifestation and worm infestation. The history suggests allergic manifestation and it is why my diagnosis is Cough Variant Asthma. It is the earliest stage of Asthma.
0
Load more answers

Diseases Related to Discussion

Cases that would interest you